# SDR UIEA2016060300397

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,215 hours, 21,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 LOWER INBD SLAT DAMAGED.  TEMPORARY REPAIR ACCOMPLISHED IAW 767-3, SRM 57-43-01-1A-1.  ALLOWABLE DAMAGE 1 NOTE P & DETAIL & PERMANENT REPAIR BEFORE 24 MONTHS OR AT THE NEXT STRUCTURES C CHECK.
